Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online
Ask a Urologist   »  

UTI, penis itchiness, urine incontinence, kidney stone surgically removed. Treatment ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4590 Questions
11 weeks ago I had a huge (golf ball size) kidney stone removed. I've generally been in misery since then (I've never had one before). I am now at the tail end (I hope) of a uti, and my penis itches a great deal after urinating. Is there anything I can do? Finally, I've been incontinent at night for the past 8 weeks or so, since the surgery. Anything I can do to alleviate this?
Posted Tue, 17 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Aashish Raghu 16 minutes later

Thanks for the query.

Is there any discharge from the penis

Any redness on the penis head

Any burning sensation on passing urine

Are you passing a weak stream of urine after applying lot of pressure

Does the urine dribble after you stop urinating

It is possible you could be having an infection which causes the itching. There could be adjacent infection of the penis head like possibly bacterial or fungal infection as well which can add to the itching.

Usually incontinence of urine after surgery could be due to overactive bladder due to possible bladder infection which can be treated usually by drugs or could be due to possible nerve injury during the surgery.

You need to drink plenty of water during the day to reduce the symptoms of urinary infection but withhold much water at night to avoid incontinence chances and bed-wetting.

You can take a Cetrizine tablet, under medical supervision at night to get rid of the itching.

Do consult your Doctor in this regard to look for a diagnosis to the itching to rule out infections, and also to treat possible bladder irritability causing the incontinence or possible surgical injury as well.

I hope I have answered your query. I will be available to answer your further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor